Lebesgue and co-Lebesgue di-uniform texture spaces


Oezcag S.

TOPOLOGY AND ITS APPLICATIONS, vol.156, no.18, pp.3021-3028, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 156 Issue: 18
  • Publication Date: 2009
  • Doi Number: 10.1016/j.topol.2009.01.021
  • Title of Journal : TOPOLOGY AND ITS APPLICATIONS
  • Page Numbers: pp.3021-3028

Abstract

The author introduces the notions of Lebesgue di-uniformity and co Lebesgue di-uniformity and investigates the relationship between a Lebesgue quasi uniformity on X and the corresponding Lebesgue di-uniformity on the discrete texture (X, P(X)). Finally a notion of a dual dicovering Lebesgue quasi di-uniform texture space is introduced and several properties are discussed. (C) 2009 Elsevier B.V. All rights reserved.